Muscles : I’m having a really difficult with my... - LUPUS UK

LUPUS UK

30,221 members26,796 posts

Muscles

Tinkerjack1912 profile image
11 Replies

I’m having a really difficult with my muscles. They feel heavy and are quit sore. I’m struggling to do things and can hardly walk. I have amitrypline which has recently been upped but it hasn’t helped and I don’t know what else to do.

I’ve got a drs appointment but it’s ages away and I can’t get in sooner.

Feeling fed up. 😞

11 Replies
bigh61 profile image
bigh61

I have that they told me it's sciatica it's very sore and the gave me pain relief and said to go to physio they can do a op if it get worse or they feel that is the root they want to go down hope you get something to help you.x

Tinkerjack1912 profile image
Tinkerjack1912 in reply to bigh61

Thank-you for replying. I saw physio a few weeks ago and nothing has helped at all.

Ianrussell69 profile image
Ianrussell69

Unfortunately I know how it feels and I hope it passes soon for you ,amitrptalin makes me very hung over the next morning though

Tinkerjack1912 profile image
Tinkerjack1912 in reply to Ianrussell69

Thank-you

ShootingStars profile image
ShootingStars

Have you had your thyroid fully tested, including antibodies? If you're low in magnesium and potassium, this could lead to muscle problems. Amitriptyline can cause weakness, tiredness and more unusually, jaw neck and back muscle spasms.

Tinkerjack1912 profile image
Tinkerjack1912 in reply to ShootingStars

Hi I think I have but I will check with the gp next visit. I’ve been on amitrypline for four years now so I’m quite used to it, however I have had it doubled recently. Thanks for the advice. Much appreciated xx

ShootingStars profile image
ShootingStars in reply to Tinkerjack1912

You’re welcome. I hope you feel better soon!

Paul_Howard profile image
Paul_HowardPartner

Hi Tinkerjack1912 ,

I'm sorry to hear that you are struggling with pain in your muscles. Have you had a referral to a physiotherapist to see if they can help with your pain management at all?

We have a blog article about pain management in lupus which may be of interest to you - lupusuk.org.uk/pain-managem...

Tinkerjack1912 profile image
Tinkerjack1912 in reply to Paul_Howard

Hi Paul, is it ok to call you paul?

I saw a physio recently to help strengthen my legs but there’s not much changed. My muscles feel heavy if that makes sense and I’m getting a lot of pain in my hips. I’m hoping it’s just a flare up but I do have a doctors appointment next week so I will mention it to her. Unfortunately my rheumatologist had to cancel my appointment with them and they don’t know when they can rearrange.

Paul_Howard profile image
Paul_HowardPartner in reply to Tinkerjack1912

Hi Tinkerjack1912 ,

Yes, please call me Paul :)

Are you continuing to see the physio at all?

Definitely mention the pain in your hips to your doctor next week. If it is a flare then perhaps a steroid injection (or short course of oral steroids) could help to reduce the inflammation and pain. It may be worth asking your doctor if they can chase up a rescheduled rheumatology appointment too.

Tinkerjack1912 profile image
Tinkerjack1912 in reply to Paul_Howard

I have an open invitation to the physio he works through my surgery so it’s easy to go too in a place I know well.

I will add my hips to my list of things to mention.

Thanks again.

You may also like...